# SDR HEEA0014213

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 350A33212101
- Condition: Worn
- Location: T/R Pitch Cont
- Part time: 140 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PITCH CONTROL LINK BEARING WORN.
